# SDR UIEA2019040103755

- Difficulty date: April 1, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,235 hours, 12,056 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Abnormal
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CAPTAIN SELECTS WX RADAR IT CAUSED F/O TERRAIN DISPLAY TO BECAME INOPERATIVE.  PERFORMED OPS CHECK PER  AMM 34-43-00-701-001-001. CREW REPORTED THE RT WX RADAR OPERATED NORMALLY DURING FLIGHT.   PERFORMED WXR BITE PROCEDURE IAW FIM TASK 34-43 FAULT TREE 805 SYSTEM CHECKED OK.  SUSPECT RELAY WAS INOP.   WEATHER RADAR TESTED IAW  AMM 34-43-00/501 COULD NOT DUPLICATE TERRAIN FLICKER ON F/O DISPLAY UNIT.  REMOVED AND REPLACED WXR CONTORL PANEL IAW AMM 34-43-02. OPS CHECKED GOOD.  CARRIED OUT CONTINUITY CHECKS FOR SHORTS IN THE CIRCUITRY, RELAY K9201 & CONNECTOR PLUG WIRING IAW WD 34-46-17. NO FAULTS FOUND.  RELAY WAS RESET TO SIT MORE SECURELY.  T/S IAW WDM 34-43-21-1. SWAPPED WRCP, SWAPPED WAVEGUIDE SWITCH, SWAPPED LT TO RT IRU'S, NO HELP.   SYS FUNCTIONS NORMALLY IN LH POS ON WRCP. IN RT POS. LT EHSI FUNCTIONS NORMALLY IN WX TEST BUT RT EHSI SHOWS WX FAIL. ACCOMPLISHED AP 15379. OPS CHECKED GOOD IAW AMM 34-43-00-5.
